Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#329006] of Tau S. Lim

Papers Published

  1. Lim, TS; ZlatoŇ°, A, Transition fronts for inhomogeneous Fisher-KPP reactions and non-local diffusion, Transactions of the American Mathematical Society, vol. 368 no. 12 (December, 2015), pp. 8615-8631 [doi]
    (last updated on 2017/12/15)

    Abstract:
    © 2016 American Mathematical Society. We prove existence of and construct transition fronts for a class of reaction-diffusion equations with spatially inhomogeneous Fisher-KPP type reactions and non-local diffusion. Our approach is based on finding these solutions as perturbations of appropriate solutions to the linearization of the PDE at zero. Our work extends a method introduced by one of us to study such questions in the case of classical diffusion.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320